MAUDE Adverse Event Report: CORDIS US. CORP PRECISE PRO RX OUS; STENT, CAROTID

CORDIS US. CORP PRECISE PRO RX OUS; STENT, CAROTID
Catalog Number PC0730XCE
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 7mm x 30mm precise pro carotid self-expanding stent (ses) delivery system jammed when opened.There was an indication that the stent was partially deployed inside the patient and could not be released.Afterwords, the entire stent was released outside of the patient.Subsequently, a new 7mm x 30mm precise pro carotid ses delivery system was used as a replacement.There were no reported injuries to the patient.The intended lesion was carotid artery stenting (cas).At the target site, there was no calcification, mild tortuosity, 70% stenosis, an acute angle, no bifurcation, and no chronic total occlusion (cto).The device was stored and prepared according to the instructions for use (ifu), and there was no damage to the device prior to use.The stent delivery system (sds) was advanced past the lesion and then withdrawn back into the lesion prior to stent deployment.During deployment, the user maintained a fixed inner shaft position and did not apply excess force.There was no difficulty removing the delivery system from the patient.The device will be returned for evaluation.

Brand Name
PRECISE PRO RX OUS
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key25042741
Report Number9616099-2026-00595
Device Sequence Number13172420
Product Code NIM
UDI-Device Identifier20705032062388
UDI-Public(01)20705032062388(17)260331(10)18312394
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2026
Device Catalogue NumberPC0730XCE
Device Lot Number18312394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7MM X 30MM PRECISE PRO CAROTID SES DELIVERY SYSTEM.
Patient Age51 YR
Patient SexMale
Patient Weight66 KG